A 41-year-old female asked:
Have occasional mild hives that get worse with ibuprofen. don't know if this means i have ibuprofen allergy. if so, am i allergic to aspirin too?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 42 years experience
Probably: There is cross reactivity between aspirin and NSAIDs as ibuprofen and the like, but whether you're truly allergic to this class of medicines is yet to be sure of, visit an allergist, in the interim avoid NSAIDS and aspirin, use acetaminophen for pain and fever till sorted out
Created for people with ongoing healthcare needs but benefits everyone.
2.9k viewsAnswered >2 years ago
Last updated Jun 26, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.